Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2011, Volume 11, Number 1, Pages 99–107 (Mi dvmg215)  

The analyze of the applicability of diffusion approximation for the radiation transfer equation with account of ompton scattering

I. P. Yarovenko

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: This paper deals with diffusion approximation for the radiation transfer equation which takes into account ompton scattering on electrons. An analytical and a numerical examples are used to compare the solution of radiation transfer equation with it's diffusion approximation.

Key words: radiation transfer theory, diffusion approximation, ompton scattering

Full text: PDF file (311 kB)
References: PDF file   HTML file
UDC: 517.958
MSC: Primary 35Q60; Secondary 35R30
Received: 25.10.2010

Citation: I. P. Yarovenko, “The analyze of the applicability of diffusion approximation for the radiation transfer equation with account of ompton scattering”, Dal'nevost. Mat. Zh., 11:1 (2011), 99–107

Citation in format AMSBIB
\Bibitem{Yar11}
\by I.~P.~Yarovenko
\paper The analyze of the applicability of diffusion approximation for the radiation transfer equation with account of ompton scattering
\jour Dal'nevost. Mat. Zh.
\yr 2011
\vol 11
\issue 1
\pages 99--107
\mathnet{http://mi.mathnet.ru/dvmg215}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg215
  • http://mi.mathnet.ru/eng/dvmg/v11/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:282
    Full text:89
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022